Reactions 1704, p146 - 2 Jun 2018 Cardiac toxicity: case report A review described a patient [age and sex not stated], who developed fatal cardiac toxicity during treatment with doxorubicin for follicular lymphoma [dosage, route and duration of treatment to reaction onset not stated]. The patient, who had follicular lymphoma, received R-CHOP regimen including doxorubicin, rituximab, cyclophosphamide, vincristine and prednisolone. Subsequently, the patient died due to cardiac toxicity caused by doxorubicin. Author comment: "6/110 (5.45%) of our cohort died overall, only 1 of which was secondary to treatment toxicity (anthracycline cardiac toxicity)." Watts EMR, et al. Is rituximab maintenance really associated with as much mortality as seen in gallium? real world data from the North East of England. British Journal of Haematology 181 (Suppl. 1): 86-87 abstr. BSH18-PO-079, Apr 2018. Available from: URL: http://doi.org/10.1111/bjh.15226 [abstract] - United Kingdom 803323358 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud